# SDR FXG2001F00002

- Difficulty date: November 2, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N6586C
- Make and model: Doug DC-6B
- Aircraft serial: 45222
- Engine: Pwa R2800*
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 339583
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

AIRCRAFT DEPARTED AND 10 MINUTES INTO FLIGHT HAD A ZONE 1 FIRE WARNING ON NR 2 ENGINE.  FIRE BOTTLES DISCHARGED, ENGINE FEATHERED AND AIRCRAFT RETURNED TO AIRPORT.  SUSPECTED FAULTY FIRE WARNING PANEL AND 3 DETECTORS REPLACED AFTER THROUGH INSPECTION OF ENGINE AND QEC WHICH SHOWS NO EVIDENCE OF ACTUAL FIRE.
